# SDR AT9900499

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS664115666
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS RIGHT ENGINE HYDRAULIC PUMP INFLT FOLLOWED BY LOSS OF RIGHT HYDRAULIC SYSTEM QUANTITY.  REMOVED AND REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP PER M/M 29-10-5.  RESERVICED RIGHT HYDRAULIC RESERVOIR AND INSTALLED TEMPORARY FLEX LINE ABOVE RIGHT THRUST REVERSER CONTROL VALVE.  LEAK CHECKED AND OPS CHECK C/W.  NO DEFECTS NOTED.
